Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
A new generalization of Boas theorem for some Lorentz spaces lambda(q)(omega)
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper. LN Gumilyov Eurasian Natl Univ, Fac Mech & Math, Astana, Kazakhstan.
RUDN Univ, Moscow, Russia. Lomonosov Moscow State Univ, Kazakhstan Branch, Astana, Kazakhstan.
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper. Artic Univ Norway, UiT, Narvik, Norway.
2018 (engelsk)Inngår i: Journal of Mathematical Inequalities, ISSN 1846-579X, E-ISSN 1848-9575, Vol. 12, nr 3, s. 619-633Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Let Lambda(q)(omega), q > 0, denote the Lorentz space equipped with the (quasi) norm parallel to f parallel to(Lambda q(omega)) := (integral(1)(0) (f*(t)omega(t))(q)dt/t)(1/q) for a function integral on [0,1] and with omega positive and equipped with some additional growth properties. A generalization of Boas theorem in the form of a two-sided inequality is obtained in the case of both general regular system Phi = {phi(k)}(k=1)(infinity) and generalized Lorentz Lambda(q) (omega) spaces.

sted, utgiver, år, opplag, sider
Element , 2018. Vol. 12, nr 3, s. 619-633
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-71213DOI: 10.7153/jmi-2018-12-47ISI: 000445366500002Scopus ID: 2-s2.0-85063225498OAI: oai:DiVA.org:ltu-71213DiVA, id: diva2:1255761
Merknad

Validerad;2018;Nivå 2;2018-10-15 (johcin)

Tilgjengelig fra: 2018-10-15 Laget: 2018-10-15 Sist oppdatert: 2019-04-01bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Kopezhanova, AigerimPersson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Kopezhanova, AigerimPersson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Inequalities

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 26 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf